Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Started itching all over body and looks like bug bite. How to stop this?

User rating for this question
Answered by

Practicing since : 2009
Answered : 4362 Questions
My whole body is itching and ive found something that looks like a bug bite, what can i do to stop this?
Posted Wed, 25 Jul 2012 in Skin Hair and Nails
Answered by Dr. Rakesh Madhyastha 26 minutes later

Thanks for the query

It looks like you have developed an allergic reaction to the bug bite. For conditions like these an anti inflammatory drug like levocetrizine or fexofenadine can be taken,it will reduce the itching to a certain extent. Please ask your doctor for a prescription.
To soothen the itching calamine lotion can be applied generously or you could mix XXXXXXX milk in glycerine (1:1) and apply where it itches.

I hope I have answered your query, if you have no further ones please accept my answer

I wish you a speedy recovery

Above answer was peer-reviewed by
Follow-up: Started itching all over body and looks like bug bite. How to stop this? 5 hours later
It seems like it is gone. I think it is bedbugs. Any good tips on getting rid of them?
Answered by Dr. Rakesh Madhyastha 6 hours later

I am glad it was just bed bugs. If the bite site is still itching then you can try calamine lotion on it.
All the best with the fumigation of the house.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor